Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 86, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at May 31, 2016, 4:50 PM CDT for La Salle County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2016, 4:50 PM CDT (21:50 UTC)
- Expired
- May 31, 2016, 5:13 PM CDT
- In force
- 23 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County La Salle County, TX
The radar
The Laughlin AFB radar (KDFX), 143 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 9.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1595 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
752
WUUS54 KCRP 312150
SVRCRP
TXC283-312230-
/O.NEW.KCRP.SV.W.0086.160531T2150Z-160531T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
450 PM CDT TUE MAY 31 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LA SALLE COUNTY IN SOUTHERN TEXAS...
* UNTIL 530 PM CDT
* AT 449 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COTULLA...
MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COTULLA...GARDENDALE AND LOS ANGELES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2838 9933 2854 9929 2863 9892 2826 9894
TIME...MOT...LOC 2149Z 261DEG 13KT 2847 9919
HAIL...1.00IN
WIND...60MPH
$$
TE1 follow-up statement
374
WWUS54 KCRP 312213
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
513 PM CDT TUE MAY 31 2016
TXC283-312221-
/O.CAN.KCRP.SV.W.0086.000000T0000Z-160531T2230Z/
LA SALLE TX-
513 PM CDT TUE MAY 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LA SALLE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTHWESTERN LA SALLE COUNTY.
LAT...LON 2838 9933 2854 9929 2863 9892 2826 9894
TIME...MOT...LOC 2210Z 261DEG 13KT 2848 9910
$$
TEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:20 PM CDT, 30 minutes earlier.
Area forecast discussion, May 31, 4:20 PM CDT, 30 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 420 PM CDT TUE MAY 31 2016 .SHORT TERM (Tonight through Wednesday Night)...Convective chances continue to be primary forecast challenge. Combination of an extremely moist/unstable and a H5 s/w trough advecting across the N CWA and EWX CWA has led to scattered thunderstorm development this afternoon across the inland Coastal Plains and Brush Country /core of storms is along deep layer moisture axis/. These storms should continue for a few more hours before loss of diurnal warming kicks in...though an increase in H25 difluence this evening/overnight may result in continued thunderstorm development. Am not overly confident on timing/placement of greatest POPs tonight. Aforementioned difluence is prog to be greatest overnight across the Brush Country...and as such I have the highest POPs there. Farther east closer to the coast...marginal thermal inversion may limit convective development...but will still carry low chance POPs. Forecast for Wednesday is also tricky. Convection across Coahuila MX this afternoon may shift east across the Brush Country overnight before weakening late night into Wed morning. If this occurs...then much of the atmosphere may be worked over and much of Wed may remain dry. Guidance also brings some drier air in the H9 to H7 layer on Wed...which may also temper convective potential. Regardless...given upper level dynamics and climatology...will still carry chance POPs areawide on Wed. More significant precip event is expected to develop from W to E Wed night into Thursday as parent Mid/Upper level low starts to kick east out of SW CONUS. Heavy rainfall will be possible with convection through the short term period...with more significant flooding possible heading into Wed night and Thursday. After collaboration with surrounding WFOs/WPC/SRH...have decided to hold off on a Flash Flood Watch issuance until midnight shift tonight. However...will monitor afternoon convective trends for possible earlier issuance. && .LONG TERM (Thursday through Tuesday)...The mid to upper level low will be over southwest Texas Thursday morning and move slowly eastward into central Texas by Friday afternoon. Better low level inflow of moisture will be available on Thursday with deep atmospheric moisture in place over south Texas with precipitable water values near or slightly above 2 inches. Favorable upper level difluence will be over much of south Texas on Thursday for a strong potential for locally heavy rainfall and higher threat for flash flooding. Low level convergence in advance of a frontal boundary over the coastal plains will keep threat of heavy rain over this area Friday night into Saturday. The boundary should move into the coastal waters by Saturday night with better rain chances moving to the east. The upper low will drift to the south into the region for Saturday but slowly weaken over the weekend. Low may become a mid level shear axis by Monday but GFS and ECMWF are different with the placement of the axis with ECMWF more inland. Will hold on to chance POPs over the coastal plains and coastal waters for Monday then reduce them to just slight chance POPs over the coastal plains for diurnal convection Tuesday. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 76 89 76 84 72 / 20 30 50 70 60 Victoria 74 88 72 84 70 / 20 40 50 70 70 Laredo 77 93 73 86 71 / 50 30 70 60 50 Alice 74 90 74 85 71 / 30 30 60 70 60 Rockport 79 88 78 83 74 / 10 30 40 70 60 Cotulla 75 90 72 84 68 / 60 40 70 70 50 Kingsville 76 91 75 85 71 / 20 30 50 70 60 Navy Corpus 79 88 78 83 75 / 20 30 40 60 60 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && RH/79...SHORT TERM TMT/89...LONG TERM
Hazardous weather outlook, May 31, 5:48 AM CDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 548 AM CDT TUE MAY 31 2016 GMZ230-235-250-255-270-275-TXZ229>234-239>247-011100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 548 AM CDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TODAY. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND STRONG WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH FRIDAY. LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING MAY OCCUR. THERE REMAINS SIGNIFICANT UNCERTAINTY AS TO WHETHER WIDESPREAD FLASH FLOODING WILL OCCUR. A FLASH FLOOD WATCH MAY BE ISSUED IF CONDITIONS WARRANT. THE AREAL COVERAGE AND INTENSITY OF THUNDERSTORM ACTIVITY ARE EXPECTED TO DECREASE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE.
In the hours before
Special weather statement, May 31, 3:03 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
303 PM CDT TUE MAY 31 2016
TXZ230-312030-
MCMULLEN-
303 PM CDT TUE MAY 31 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MCMULLEN COUNTY...
AT 302 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
LOMA ALTA...OR 21 MILES NORTH OF FREER...MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
MCMULLEN COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2824 9846 2810 9870 2819 9880 2828 9880
2841 9861
TIME...MOT...LOC 2002Z 231DEG 14KT 2818 9871
HARTSpecial weather statement, May 31, 3:29 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 329 PM CDT TUE MAY 31 2016 TXZ230-312115- MCMULLEN- 329 PM CDT TUE MAY 31 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MCMULLEN COUNTY... AT 328 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST OF LOMA ALTA...OR 16 MILES SOUTHWEST OF TILDEN...MOVING NORTHEAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL MCMULLEN COUNTY. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2813 9863 2828 9877 2849 9851 2827 9834 TIME...MOT...LOC 2028Z 234DEG 18KT 2825 9865 HEAVENER
Local storm report, May 31, 4:15 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
415 PM CDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 12 S TILDEN 28.29N 98.58W
05/31/2016 E1.00 INCH MCMULLEN TX LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED WEST OF HWY 16 NEAR THE NUECES
RIVER
&&
HARTSpecial weather statement, May 31, 4:19 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 419 PM CDT TUE MAY 31 2016 TXZ241>243-312200- NUECES-KLEBERG-JIM WELLS- 419 PM CDT TUE MAY 31 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NUECES...CENTRAL JIM WELLS AND NORTHWESTERN KLEBERG COUNTIES... AT 418 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF BEN BOLT...OR 8 MILES SOUTHEAST OF ALICE...MOVING NORTHEAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALICE...DRISCOLL...BANQUETE AND AGUA DULCE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2755 9799 2770 9810 2790 9784 2767 9767 TIME...MOT...LOC 2118Z 227DEG 18KT 2766 9796 HEAVENER
Special weather statement, May 31, 4:33 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 433 PM CDT TUE MAY 31 2016 TXZ229-312230- LA SALLE- 433 PM CDT TUE MAY 31 2016 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LA SALLE COUNTY... AT 432 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER COTULLA... MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COTULLA...GARDENDALE...LOS ANGELES...MILLETT...MILLET...FOWLERTON AND WOODWARD. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2839 9937 2861 9937 2864 9880 2813 9882 TIME...MOT...LOC 2132Z 288DEG 49KT 2846 9920 TE
Special weather statement, May 31, 4:42 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
442 PM CDT TUE MAY 31 2016
TXZ241-243-312245-
NUECES-JIM WELLS-
442 PM CDT TUE MAY 31 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NUECES AND NORTHERN
JIM WELLS COUNTIES...
AT 442 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ALFRED...OR 9
MILES NORTH OF ALICE...MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ORANGE GROVE...BLUNTZER...ALFRED...SANDIA...WESTDALE...TECALOTE...LAKE
ALICE AND PERNITAS POINT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2789 9819 2806 9801 2806 9790 2796 9781
2794 9781 2794 9779 2790 9775 2776 9802
TIME...MOT...LOC 2142Z 229DEG 12KT 2788 9802
TEThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:58 PM CDT | River Flood Warning | CRP | Victoria | 12 days |
| May 31, 3:03 PM CDT | Special Weather Statement | CRP | McMullen | 27 min |
| May 31, 3:29 PM CDT | Special Weather Statement | CRP | McMullen | 46 min |
| May 31, 3:43 PM CDT | Severe Thunderstorm Warning | CRP | McMullen | 47 min |
| May 31, 4:19 PM CDT | Special Weather Statement | CRP | Jim Wells | 41 min |
| May 31, 4:24 PM CDT | Areal Flood Advisory | CRP | McMullen | 2 hr |
| May 31, 4:28 PM CDT | Severe Thunderstorm Warning | CRP | McMullen | 47 min |
| May 31, 4:29 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Nueces | 46 min |
| May 31, 4:33 PM CDT | Special Weather Statement | CRP | La Salle | 57 min |
| May 31, 4:42 PM CDT | Special Weather Statement | CRP | Jim Wells | 63 min |
| May 31, 4:52 PM CDT | Flash Flood Warning | CRP | McMullen | 83 min |
| May 31, 4:55 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Nueces | 2 hr |
| May 31, 5:02 PM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 118 min |
| May 31, 5:02 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Live Oak, McMullen | 43 min |
| May 31, 5:07 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 38 min |
| May 31, 5:08 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 37 min |
| May 31, 5:17 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces | 43 min |
| May 31, 5:19 PM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 4 days |
| May 31, 5:30 PM CDT | Special Weather Statement | CRP | Live Oak | 60 min |
| May 31, 5:38 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak | 37 min |
| May 31, 5:44 PM CDT | Severe Thunderstorm Warning | CRP | Duval, La Salle, McMullen | 46 min |
| May 31, 5:47 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 28 min |
| May 31, 5:50 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 40 min |
| May 31, 5:58 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg | 47 min |
| May 31, 6:02 PM CDT | Tornado Warning | CRP | Bee | 28 min |
| May 31, 6:07 PM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 113 min |
| May 31, 6:07 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak | 38 min |
| May 31, 6:08 PM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 82 min |
| May 31, 6:15 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells | 32 min |
| May 31, 6:19 PM CDT | Tornado Warning | CRP | Kleberg | 26 min |
| May 31, 6:21 PM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces | 114 min |
| May 31, 6:26 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 49 min |
| May 31, 6:27 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Webb | 3 hr |
| May 31, 6:28 PM CDT | Tornado Warning | CRP | Bee | 16 min |
| May 31, 6:29 PM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Live Oak | 2 hr |
| May 31, 6:30 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 15 min |
| May 31, 6:40 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg | 50 min |
| May 31, 6:51 PM CDT | Special Weather Statement | CRP | Aransas, Bee, Goliad, Jim Wells, Kleberg, Nueces and 3 more | 54 min |
| May 31, 6:51 PM CDT | Tornado Warning | CRP | Kleberg | 24 min |
| May 31, 6:54 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 40 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.